# SDR USAA980369

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON 'T' CAP OF FLOORBEAM 65 INCH BY 3.5 INCH STATION 312 LBL 8 RBL 56 FLOORBEAM UPPER CHORD.  CORROSION TASK NR C53-107-02.  FABRICATED 'T' CAP ANGLES PER TR 53-10-03.  (M)
